Decomposition property of Ak(D) in strictly pseudoconvex domains

  • Piotr Jakóbczak
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 798)


Domain Decomposition Banach Algebra Convex Domain Piecewise Smooth Extension Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    AHERN, P. and R. SCHNEIDER: The boundary behavior of Henkin's kernel, Pacific J. Math. 66 (1976), 9–14.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    FORNAESS, J.-E.: Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math. 98 (1976), 529–569.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    HENKIN, G.M.: Integral representations of functions in strictly pseudoconvex domains and applications to the ∂-problem (In Russian), Mat. Sbornik 82 (1970), 300–308.MathSciNetGoogle Scholar
  4. [4]
    —: Approximation of functions in strictly pseudoconvex domains and a theorem of Z.L.Leibenzon (in Russian), Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 37–42.MathSciNetGoogle Scholar
  5. [5]
    —: H.Lewy's equation and the analysis on pseudoconvex manifold, (in Russian), Uspehi Mat. Nauk. 32, No 3 (1977), 57–118.MathSciNetGoogle Scholar
  6. [6]
    JAKÓBCZAK, P.: Approximation and decomposition theorems for the algebras of analytic functions in strictly pseudoconvex domains, to appear.Google Scholar
  7. [7]
    ØVRELID, N.: Generators of the maximal ideals of A(D), Pacific J. Math. 39 (1971), 219–223.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    RANGE, M. and Y.-T. SIU: Uniform estimates for the ∂-equation on domains with piecewise smooth strictly pseudoconvex boundaries, Math. Ann. 206 (1973), 325–354.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    SIU, Y.-T.: The ∂-problem with uniform bounds on derivatives, Math. Ann. 207 (1974), 163–176.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Piotr Jakóbczak
    • 1
  1. 1.Institute of MathematicsJagiellonian UniversityKrakówPoland

Personalised recommendations